# SDR 2014FA0000069

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Propeller: Mcauly 1A170FFA
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Departed
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE PILOT REALIZED AFTER LANDING THAT THE PROPELLER DEPARTED THE ACFT INFLIGHT. AN ANNUAL INSPECTION WAS PERFORMED ONE YEAR  PRIOR TO PROPELLER SEPARATION FROM THE ACFT.  THE PILOT INDICATED THAT THE PROPELLER WAS REMOVED DURING THE PREVIOUS ANNUAL INSPECTION.  THERE IS NO LOGBOOK ENTRY TO SUPPORT THE PROPELLER REMOVAL. THE PROPELLER WAS FOUND 3 DAYS LATER IN A COW PASTURE, APPROXIMATELY 8 MILES EAST OF THE ACCIDENT SITE.  ALL  BOLTS WERE FOUND IN THE PROPELLER SPINNER.  2 OF THE BOLTS SHEARED OFF OF THE PROPELLER HUB. THE BOLT THREADS OF THE OTHER 4 BOLTS ARE UNDAMAGED.  THE ASSOCIATED HUB THREADS FOR THE FOUR BOLTS ARE UNDAMAGED.  ALL OF THE BOLTS HAVE SOME SAFETY WIRE ATTACHED.  IT APPEARS THAT THE BOLTS MAY HAVE BEEN SAFETY WIRED IN PAIRS.  THE SAFETY WIRE IS OLD AND TARNISHED.  THERE ARE NO SIGNS THE SAFETY WIRE WAS RIPPED OR TORN APART DUE TO STRESS. THE FLYWHEEL WAS NOT FOUND. THE TOTAL HOURS OF THE PROPELLER IS UNKNOWN.
